MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00534700
Medical Device Problem Codes Break (1069); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of guide catheter break.Imdrf impact code f2301 captures the use of rat tooth forceps to retrieve the stent and introducer.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix biliary stent with naviflex delivery system was to be implanted in the biliary duct to treat an obstruction due to chronic pancreatitis during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on july 15, 2025.The patient's anatomy was not dilated and tortuous.During the procedure, resistance was encountered during stent deployment, resulting in the detachment of the black introducer from the pushing component of the delivery system.The inner guide catheter fractured into two pieces.Attempts to troubleshoot by retracting and advancing the introducer via the naviflex handle were unsuccessful.The team proceeded to remove the pushing catheter and successfully retrieved both the stent and introducer using a rat tooth forceps.The procedure was successfully completed using another device of the same model.There were no patient complications reported as a result of this event.Note: it was reported that the guidewire was in the patient during the attempted deployment.Per the ifu, "if the guidewire is not completely retracted into the delivery system, the stent cannot be fully deployed.".

Brand Name
ADVANIX? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22719739
Report Number3005099803-2025-03812
Device Sequence Number21133919
Product Code FGE
UDI-Device Identifier08714729787259
UDI-Public(01)08714729787259(17)261216(10)35554134
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00534700
Device Catalogue NumberM00534700
Device Lot Number0035554134
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Initial Report FDA Received Date08/05/2025
Date Device Manufactured12/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceBlack Or African American